American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A64) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] P. C. Fenton. The asymptotic behaviour of certain integral functions . Trans. Amer. Math. Soc. 242 (1978) 123-140. MR 0486507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Faruk F. Abi-Khuzam. On the growth of the integral means of subharmonic functions of order less than one . Trans. Amer. Math. Soc. 241 (1978) 239-252. MR 0481002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. Gervais and Q. I. Rahman. An extension of Carlson's theorem for entire functions of exponential type . Trans. Amer. Math. Soc. 235 (1978) 387-394. MR 0460633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Simon Hellerstein and Jack Williamson. Derivatives of entire functions and a question of P\'olya . Trans. Amer. Math. Soc. 227 (1977) 227-249. MR 0435393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dale H. Mugler. Convolution, differential equations, and entire functions of exponential type . Trans. Amer. Math. Soc. 216 (1976) 145-187. MR 0387587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. K. Bajpai, G. P. Kapoor and O. P. Juneja. On entire functions of fast growth . Trans. Amer. Math. Soc. 203 (1975) 275-297. MR 0372200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. S. Jordan. Regularly varying functions and convolutions with real kernels . Trans. Amer. Math. Soc. 194 (1974) 177-194. MR 0342898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. K. Kamthan and Manjul Gupta. Expansion of entire functions of several complex variables having finite growth . Trans. Amer. Math. Soc. 192 (1974) 371-382. MR 0357833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. M. Anderson. M\"untz-Szasz type approximation and the angular growth of lacunary integral functions . Trans. Amer. Math. Soc. 169 (1972) 237-248. MR 0310259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1